# SDR 2007UALA01629

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 23,466 hours, 5,361 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Faulty
- Location: K4 At The P 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION TEST BUTTON ACTIVATES THE EVAC WARNING SYSTEM.     [06-15-07]    PULLED EVAC SIGNAL CB K4 AT THE P 310 PANEL IN THE EE COMPARTMENT PULLED PER CREW REQUEST. RESET CIRCUIT BREAKER AND ACCOMPLISHED SYSTEM TEST PER MMOV 25-63-02, SYSTEM CHECKS NORMALLY.
